# SDR DXTA2021122754110

- Difficulty date: December 24, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N143QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9499
- Aircraft time: 9,172 hours, 3,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: GS32105919
- Part serial: F0466
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRACE DOOR STUCK HALF OPEN. // SIGNOFF// REMOVED INOP PASSENGER DOOR ACTUATOR. NEED OK TO INTALL ACTUATOR, OK TO INSTALL NEW PASSENGER DOOR ACTUATOR, INSTALLED PASSANGER DOOR ACTUATOR IAW GL6000 MM 52-11-25. OPERATIONAL TEST REQUIRED. PERFORMED OPERATIONAL CHECK IAW GL 6000S  MM 52·11·00. OPERATONAL TEST SATISFACTORY.
